# SDR CALA9801257

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN ATTACH ANGLE AT RT DORSAL FIN LOWER FORWARD ACCESS PANEL.  THE ANGLE WAS REMOVED IAW SRM 51-30-2.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-4 AND 51-30-2.
